@article{AIHPB_2004__40_2_141_0, author = {Ferrari, P. A. and Landim, C. and Thorisson, H.}, title = {Poisson trees, succession lines and coalescing random walks}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, pages = {141--152}, publisher = {Elsevier}, volume = {40}, number = {2}, year = {2004}, doi = {10.1016/j.anihpb.2003.12.001}, mrnumber = {2044812}, zbl = {1042.60064}, language = {en}, url = {https://www.numdam.org/articles/10.1016/j.anihpb.2003.12.001/} }
TY - JOUR AU - Ferrari, P. A. AU - Landim, C. AU - Thorisson, H. TI - Poisson trees, succession lines and coalescing random walks JO - Annales de l'I.H.P. Probabilités et statistiques PY - 2004 SP - 141 EP - 152 VL - 40 IS - 2 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.anihpb.2003.12.001/ DO - 10.1016/j.anihpb.2003.12.001 LA - en ID - AIHPB_2004__40_2_141_0 ER -
%0 Journal Article %A Ferrari, P. A. %A Landim, C. %A Thorisson, H. %T Poisson trees, succession lines and coalescing random walks %J Annales de l'I.H.P. Probabilités et statistiques %D 2004 %P 141-152 %V 40 %N 2 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.anihpb.2003.12.001/ %R 10.1016/j.anihpb.2003.12.001 %G en %F AIHPB_2004__40_2_141_0
Ferrari, P. A.; Landim, C.; Thorisson, H. Poisson trees, succession lines and coalescing random walks. Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 2, pp. 141-152. doi : 10.1016/j.anihpb.2003.12.001. https://www.numdam.org/articles/10.1016/j.anihpb.2003.12.001/
[1] Percolation and minimal spanning forests in infinite graphs, Ann. Probab. 23 (1) (1995) 87-104. | MR | Zbl
,[2] R. Arratia, Coalescing Brownian motions and the voter model on Z, Unpublished manuscript, 1981, available from rarratia@math.usc.edu.
[3] R. Arratia, Coalescing Brownian motions on the line, Phd Thesis. Univ. of Madison, Wisconsin, 1981.
[4] Density and uniqueness in percolation, Comm. Math. Phys. 121 (1989) 501-505. | MR | Zbl
, ,[5] Poisson trees converge to Brownian web, http://arxiv.org/abs/math.PR/0304247.
, , ,[6] The Brownian web: characterization and convergence, http://arxiv.org/abs/math.PR/0304119. | MR
, , , ,[7] Random oriented trees: a model of drainage networks, Preprint Indian Statistical Institute isid/ms/2002/05 , http://www.isid.ac.in/statmath/eprints/2002/isid200205.pdf. | MR
, , ,[8] Nearest neighbor and hard sphere models in continuum percolation, Random Structures Algorithms 9 (3) (1996) 295-315. | MR | Zbl
, ,[9] Trees and matchings from point processes, http://arxiv.org/abs/math.PR/0211455. | MR
, ,[10] Multiple states and thermodynamic limits in short-ranged Ising spin-glass models, Phys. Rev. B 46 (1992) 973-982.
, ,[11] Spin-glass model with dimension-dependent ground state multiplicity, Phys. Rev. Lett. 72 (1994) 2286-2289.
, ,[12] Fractal River Networks: Chance and Self-Organization, Cambridge University Press, New York, 1997.
, ,[13] Point-stationarity in d dimensions and Palm theory, Bernoulli 5 (5) (1999) 797-831. | MR | Zbl
,[14] Coupling, Stationarity, and Regeneration. Probability and its Applications, Springer-Verlag, New York, 2000. | MR | Zbl
,[15] The true self-repelling motion, Probab. Theory Related Fields 111 (3) (1998) 375-452. | MR | Zbl
, ,- Invariant embeddings of unimodular random planar graphs, Electronic Journal of Probability, Volume 26 (2021) no. none | DOI:10.1214/21-ejp665
- Directed, cylindric and radial Brownian webs, Electronic Journal of Probability, Volume 24 (2019) no. none | DOI:10.1214/18-ejp255
- Sublinearity of the number of semi-infinite branches for geometric random trees, Electronic Journal of Probability, Volume 23 (2018) no. none | DOI:10.1214/17-ejp115
- Traffic flow densities in large transport networks, Advances in Applied Probability, Volume 49 (2017) no. 4, p. 1091 | DOI:10.1017/apr.2017.35
- Point-map-probabilities of a point process and Mecke’s invariant measure equation, The Annals of Probability, Volume 45 (2017) no. 3 | DOI:10.1214/16-aop1099
- Random directed forest and the Brownian web, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 52 (2016) no. 3 | DOI:10.1214/15-aihp672
- Scaling limit of the radial Poissonian web, Electronic Journal of Probability, Volume 20 (2015) no. none | DOI:10.1214/ejp.v20-3395
- Invariant Bipartite Random Graphs on Rd, Journal of Applied Probability, Volume 51 (2014) no. 03, p. 769 | DOI:10.1017/s0021900200011669
- Invariant Bipartite Random Graphs on Rd, Journal of Applied Probability, Volume 51 (2014) no. 3, p. 769 | DOI:10.1239/jap/1409932673
- Brownian web in the scaling limit of supercritical oriented percolation in dimension 1 + 1, Electronic Journal of Probability, Volume 18 (2013) no. none | DOI:10.1214/ejp.v18-2019
- The 2D‐directed spanning forest is almost surely a tree, Random Structures Algorithms, Volume 42 (2013) no. 1, p. 59 | DOI:10.1002/rsa.20400
- Harmonic deformation of Delaunay triangulations, Stochastic Processes and their Applications, Volume 122 (2012) no. 5, p. 2185 | DOI:10.1016/j.spa.2012.02.003
- Perfect matchings as IID factors on non-amenable groups, European Journal of Combinatorics, Volume 32 (2011) no. 7, p. 1115 | DOI:10.1016/j.ejc.2011.03.008
- What is typical?, Journal of Applied Probability, Volume 48 (2011) no. A, p. 379 | DOI:10.1017/s0021900200099356
- What is typical?, Journal of Applied Probability, Volume 48 (2011) no. A, p. 379 | DOI:10.1239/jap/1318940478
- Translation-Equivariant Matchings of Coin Flips on ℤd, Advances in Applied Probability, Volume 42 (2010) no. 1, p. 69 | DOI:10.1239/aap/1269611144
- Scaling Limit for a Drainage Network Model, Journal of Applied Probability, Volume 46 (2009) no. 04, p. 1184 | DOI:10.1017/s0021900200006215
- Scaling Limit for a Drainage Network Model, Journal of Applied Probability, Volume 46 (2009) no. 4, p. 1184 | DOI:10.1239/jap/1261670696
- Random directed trees and forest - drainage networks with dependence, Electronic Journal of Probability, Volume 13 (2008) no. none | DOI:10.1214/ejp.v13-580
- The Palm-duality for random subsets of d-dimensional grids, Advances in Applied Probability, Volume 39 (2007) no. 2, p. 318 | DOI:10.1239/aap/1183667612
- The zero-one law for planar random walks in i.i.d. random environments revisited, Electronic Communications in Probability, Volume 12 (2007) no. none | DOI:10.1214/ecp.v12-1314
- Stationary Marked Point Processes, Springer Handbook of Engineering Statistics (2006), p. 137 | DOI:10.1007/978-1-84628-288-1_8
- Descending chains, the lilypond model, and mutual-nearest-neighbour matching, Advances in Applied Probability, Volume 37 (2005) no. 3, p. 604 | DOI:10.1239/aap/1127483738
- Poisson Thinning by Monotone Factors, Electronic Communications in Probability, Volume 10 (2005) no. none | DOI:10.1214/ecp.v10-1134
- Trees and Matchings from Point Processes, Electronic Communications in Probability, Volume 8 (2003) no. none | DOI:10.1214/ecp.v8-1066
Cité par 25 documents. Sources : Crossref